MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36700
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle had difficulty being extended.A radio frequency ablation procedure was being performed on a tumor for a patient with cancer.The leveen coaccess needle was being used for this procedure.The physician tested the device prior to using and inserting it into the patient and found no issue.While the device was being use in the patient the physician could not get the probe to fully deploy.This device was removed from the patient with no other complications.A new device was opened and used to complete the procedure successfully.There were no patient complications that were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: visual inspection revealed that the electrode and the coaccess cannula and stylet introducer were returned for analysis.No visual damages defects were observed on the electrode, handle, cannula and stylet introducer.The functional evaluation showed that the device extended and retracted the tines without resistance.The tines were evenly spaced and undamaged.
 
Event or Problem Description

Brand Name
LEVEEN COACCESS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8936800
Report Number2134265-2019-10002
Device Sequence Number430558
Product Code GEI
UDI-Device Identifier08714729295617
UDI-Public08714729295617
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140505
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2022
Device Model Number36700
Device Catalogue Number36700
Device Lot Number0023616086
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2019
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date10/22/2019
Patient Sequence Number1